# SDR ABXA9800145

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846AX
- Make and model: Doug DC-8-61F
- Aircraft serial: 46158
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 57552717
- Condition: Corroded
- Location: Bs 450
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL FINGER DOUBLER CORRODED AT STATION 450 BETWEEN LONGERONS 31L TO 31R.  REPAIRED IAW DC8 SRM 51-1-8.
